MathSciNet Relay Station
MathSciNet bibliographic data
MR1705275 35K20 (35B05 35B10 35P05 47N20)
Godoy, T.; Guerin, A.; Paczka, S. On positive solutions of some periodic parabolic eigenvalue problem with a weight function. Rend. Sem. Mat. Univ. Padova 101 (1999), 1–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement